Dr. Miaohua Jiang

Professor of Mathematics

Dr. Jiang’s

PHD Pennsylvania State University, 1995
Dynamical Systems and Smooth Ergodic Theory
Professional Website

  • Jiang, Miaohua Chaotic Hypothesis and the Second law of Thermodynamics. Pure and Applied Functional Analysis, (2021) (To appear)
  • Fries, William D.; Jiang, Miaohua Leading eigenvalues of adjacency matrices of star-like graphs with fixed numbers of vertices and edges. Cogent Math. Stat. 6 (2019), no. 1
  • Hu, Huyi; Jiang, Miaohua; Jiang, Yunping Infimum of the metric entropy of volume preserving Anosov systems. Discrete Contin. Dyn. Syst. 37 (2017), no. 9, 4767–4783.
  • Jiang, Miaohua Approximating individual risk of infection in a Markov chain epidemic network model with a deterministic system. J. Difference Equ. Appl. 22 (2016), no. 10, 1438–1451.
  • Jiang, Miaohua Derivative formula of the potential function for generalized SRB measures of hyperbolic systems of codimension one. Discrete Contin. Dyn. Syst. 35 (2015), no. 3, 967–983.
  • Jiang, Miaohua Differentiating potential functions of SRB measures on hyperbolic attractors. Ergodic Theory Dynam. Systems 32 (2012), no. 4, 1350–1369.
  • Chen, Frederick; Jiang, Miaohua; Rabidoux, Scott; Robinson, Stephen Public avoidance and epidemics: insights from an economic model. J. Theoret. Biol. 278 (2011), 107–119.
  • Hu, Huyi; Jiang, Miaohua; Jiang, Yunping Infimum of the metric entropy of hyperbolic attractors with respect to the SRB measure. Discrete Contin. Dyn. Syst. 22 (2008), no. 1-2, 215–234.
  • Jiang, Miaohua; Zhang, Qiang A coupled map lattice model of tree dispersion. Discrete Contin. Dyn. Syst. Ser. B 9 (2008), no. 1, 83–101.
  • Jiang, Miaohua; de la Llave, Rafael Linear response function for coupled hyperbolic attractors. Comm. Math. Phys. 261 (2006), no. 2, 379–404.
  • Fernandez, Bastien; Jiang, Miaohua Coupling two unimodal maps with simple kneading sequences. Ergodic Theory Dynam. Systems 24 (2004), no. 1, 107–125.
  • Jiang, Miaohua Sinai-Ruelle-Bowen measures for lattice dynamical systems. J. Statist. Phys. 111 (2003), no. 3-4, 863–902. (Reviewer: Esa Järvenpää)
  • Jiang, Miaohua; de la Llave, Rafael Smooth dependence of thermodynamic limits of SRB-measures. Comm. Math. Phys. 211 (2000), no. 2, 303–333.
  • Jiang, Miaohua The entropy formula for SRB-measures of lattice dynamical systems. J. Statist. Phys. 95 (1999), no. 3-4, 791–803.
  • Jiang, Miaohua; Pesin, Yakov B. Equilibrium measures for coupled map lattices: existence, uniqueness and finite-dimensional approximations. Comm. Math. Phys. 193 (1998), no. 3, 675–711.
  • Bunimovich, Leonid; Jiang, Miaohua Dynamics of spatial averages. Chaos 7 (1997), no. 1, 21–26.
  • Jiang, Miaohua; Mazel, Alexander E. Uniqueness and exponential decay of correlations for some two-dimensional spin lattice systems. J. Statist. Phys. 82 (1996), no. 3-4, 797–821.
  • Jiang, Miaohua Ergodic properties of coupled map lattices of hyperbolic type. Thesis (Ph.D.)–The Pennsylvania State University. 1995. 91 pp, ProQuest
  • Jiang, Miaohua Equilibrium states for lattice models of hyperbolic type. Nonlinearity 8 (1995), no. 5, 631–659.
  • Jiang, M.; Pesin, Ya. B.; de la Llave, R. On the integrability of intermediate distributions for Anosov diffeomorphisms. Ergodic Theory Dynam. Systems 15 (1995), no. 2, 317–331.
  • Jiang, Miaohua On Johnson's example of a nonconvex Chebyshev set. J. Approx. Theory 74 (1993), no. 2, 152–158.
Optimization Theory , Dynamical Systems, Mathematical Economics

 

 

 

 

 

 

 

Comments are closed.